Alert archive / California / Flash Flood Warnings in 2018

Flash Flood Warning 111, NWS Las Vegas, NV

August 11, 2018San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 11, 2018, 11:48 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2018, 11:48 PM PDT (06:48 UTC)
Expired
Aug 12, 2018, 2:45 AM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 174 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 6.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2018-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2018-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-489 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WGUS55 KVEF 120648
FFWVEF
CAC071-120945-
/O.NEW.KVEF.FF.W.0111.180812T0648Z-180812T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1148 PM PDT SAT AUG 11 2018

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Southeastern San Bernardino County in southern California...

* Until 245 AM PDT.

* At 1147 PM PDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly, especially along highway 62 west of Vidal Junction.

* Some locations that will experience flooding include...
  Vidal Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3411 11549 3411 11553 3436 11551 3429 11456
      3408 11454 3407 11532

$$

Boothe
2 follow-up statements
753 
WGUS75 KVEF 120819
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
119 AM PDT SUN AUG 12 2018

CAC071-120945-
/O.CON.KVEF.FF.W.0111.000000T0000Z-180812T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
119 AM PDT SUN AUG 12 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM PDT FOR
SOUTHEASTERN SAN BERNARDINO COUNTY...

At 117 AM PDT, Thunderstorms have generally weakened with only light 
to moderate rain showers remaining in the warned area. Runoff from 
earlier thunderstorms will still pose a flash flood threat, 
especially across Highway 62.

Some locations that will experience flooding include...
Vidal Junction and Highway 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3411 11549 3411 11553 3436 11551 3429 11456
      3408 11454 3407 11532

$$

Boothe
467 
WGUS75 KVEF 120938
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
238 AM PDT SUN AUG 12 2018

CAC071-120947-
/O.EXP.KVEF.FF.W.0111.000000T0000Z-180812T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
238 AM PDT SUN AUG 12 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SAN BERNARDINO COUNTY
WILL EXPIRE AT 245 AM PDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3411 11549 3411 11553 3436 11551 3429 11456
      3408 11454 3407 11532

$$

BP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 9:15 PM PDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 11, 9:15 PM PDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
915 PM PDT Sat Aug 11 2018

.SYNOPSIS...Thunderstorm chances will remain in areas roughly
along and east of a line from Barstow to Rachel this evening, then
shift to areas north and east of Las Vegas for Sunday through
early next week. Temperatures will remain several degrees above
normal over the weekend into early next week.

&&

.NEAR TERM...Major thunderstorm event underway for the Las Vegas
Valley with widespread wind gusts of 50-60 mph with a few locations
experiencing winds up to 70 mph. In addition, dense blowing dust
has overspread much of the Valley and will continue to spread west
and southward across much of Clark county.  Storms have halted their
westward progress as they encountered greater stability further
west, but clusters of intense storms across Clark county will
continue to pose a flash flood threat for another few hours as
they've become nearly stationary across the center and southern
portions of the county.

Activity is likely to continue through the late evening hours and
have shown little signs of weakening post-sunset. Given a few more
hours any remaining instability should become exhausted with
activity winding down.  Will update the PoPs to include greater
chances of precip after 6z given ongoing thunderstorm trends, and
expand PoPs slightly further west through the early morning hours.

-Outler-

&&

.SHORT TERM...through Monday night.

Storms tonight should linger for a time as they ride the cold pool
and slowly diminish. Currently think storms should end by 06Z
overnight. Thunderstorm activity in Clark County is looking less
likely, and the HRRR has backed off the intense solution it had
earlier.

Sunday will be a transition day as a ridge of high pressure drifts
eastward into Arizona by Monday. Unsure how "quiet" Sunday will be.
Compared to today, storms should be more limited as we lose
moisture, especially in the afternoon. However a few models show
some midlevel energy circling around the main anticyclonic flow, so
dont think it will be quiet day either. Best chance for storms will
again by over MOhave County where there will be lingering instability
and dry air will be slowest to intrude.

By Monday, drier air and anticyclonic flow will be overhead and
strengthening. Precipitation chances should be limited to the edges
of the high's center, which would limit precipitation chances to the
Sierra, northern and eastern Lincoln County, down into eastern Mohave
County. PWATs should be at or less than an inch, so thunderstorm
activity will be isolated.

.LONG TERM...Tuesday through Saturday.

High pressure situated over the Desert Southwest will shift eastward
Tuesday through Thursday as low pressure approaches the California
coast which will help strengthen southerly flow across the area.
There will still be limited instability on Tuesday and activity
should be more diurnally driven and focused over the higher
elevations. High-grade monsoon moisture will push northward from the
Gulf of California reaching our southern zones Tuesday night into
Wednesday morning; overspreading a majority of the area on Wednesday
and Thursday. As such, storm activity is expected to increase each
day from Tuesday to Thursday with Thursday looking to be particulary
interesting as a shortwave trough pushes northward into central
Arizona. Highest precip chances remain over Mohave, eastern San
Bernardino, Lincoln, and Clark counties Wednesday and Thursday. A
downward trend in storm activity should begin on Friday as high
pressure builds back in.

As ridge weakens and moisture increases Tuesday through Thursday
temperatures look to decrease a degree or two each day. However, as
high pressure builds back in on Friday temps will begin to rebound
back above seasonal normals.
&&

.AVIATION...For McCarran...Thunderstorms should be confined to
the Peach Springs and Mormon Mesa corridors this evening. There is a
slight possibility that storms over southwest Utah could move toward
Las Vegas and hold together. There will be potential for winds from
distant storms to affect the terminal area...primarily from the
southeast this evening, but there is also possibility wind gusts
could come in from the northeast after 05Z. Otherwise a south wind
component is expected through this evening followed by a south-
southwest component late tonight through Sunday with only FEW-SCT
clouds with bases above 12 kft.

For the rest of southern Nevada, northwest Arizona, and southeast
California...Thunderstorms over northwest Arizona and southwest Utah
may produce gusty winds through early this evening which could
travel far from the originating storms. The terminals most likely
impacted will be KEED and KIFP. The rest of the region will see
mostly benign weather with reduced visibility's from smoke/haze
continuing across the region through Sunday.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Wolf
AVIATION...Adair
LONG TERM....Guillet

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 11, 7:54 PM PDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
754 PM PDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     DUST STORM       2 NE BULLHEAD CITY      35.13N 114.58W
08/11/2018                   MOHAVE             AZ   TRAINED SPOTTER

            DUST REPORTED IN BULLHEAD CITY WITH
            VISIBILITY UNDER A QUARTER MILE.

&&

JV
Local storm report, Aug 11, 8:06 PM PDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
806 PM PDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     LAUGHLIN                35.17N 114.57W
08/11/2018  M63 MPH          CLARK              NV   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUSTS OF 63 MPH
            IN LAUGHLIN.

&&

JV
Local storm report, Aug 11, 8:17 PM PDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
817 PM PDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     9 W GOLDEN VALLEY       35.23N 114.38W
08/11/2018  M58 MPH          MOHAVE             AZ   MESONET

            WIND GUST OF 58 MPH REPORTED FROM THE UNION
            PASS RAWS.

0735 PM     TSTM WND GST     5 NNE BULLHEAD CITY     35.16N 114.56W
08/11/2018  M62 MPH          MOHAVE             AZ   MESONET

            62 MPH WIND GUST REPORTED AT BULLHEAD CITY
            AIRPORT.

0735 PM     DUST STORM       2 NE BULLHEAD CITY      35.13N 114.58W
08/11/2018                   MOHAVE             AZ   TRAINED SPOTTER

            DUST STORM REPORTED BY TRAINED SPOTTER IN
            BULLHEAD CITY WITH VISIBILITY UNDER 1000FT.

&&
Local storm report, Aug 11, 10:06 PM PDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1006 PM PDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND DMG     1 NW THE STRIP          36.12N 115.18W
08/11/2018                   CLARK              NV   PUBLIC

            TREE DOWN ACROSS FRANK SINATRA DRIVE RELAYED
            VIA SOCIAL MEDIA.

0926 PM     TSTM WND DMG     1 NNE CALLVILLE BAY     36.15N 114.72W
08/11/2018                   CLARK              NV   PARK/FOREST SRVC

            POWER OUT DUE TO THUNDERSTORM WIND GUSTS AT
            CALLVILLE BAY MARINA ON LAKE MEAD. RELAYED
            BY LAKE MEAD DISPATCH CENTER.

0919 PM     TSTM WND DMG     2 SW FRENCHMAN MTN      36.16N 115.03W
08/11/2018                   CLARK              NV   PUBLIC

            TREE DOWN OVER FENCE NEAR THE INTERSECTION
            OF CHARLESTON AND HOLLYWOOD, RELAYED VIA
            SOCIAL MEDIA.

0915 PM     TSTM WND DMG     2 W CENTENNIAL HILLS    36.29N 115.32W
08/11/2018                   CLARK              NV   PUBLIC

            TREE DOWN ON HOUSE REPORTED VIA SOCIAL
            MEDIA.

0908 PM     TSTM WND DMG     1 N FORT MOHAVE         35.03N 114.60W
08/11/2018                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED THAT POWER IS OUT ALONG US
            95 FROM BULLHEAD CITY TO FORT MOHAVE DUE TO
            THUNDERSTORM WINDS.

0901 PM     TSTM WND DMG     1 ENE DOWNTOWN LAS VEGA 36.18N 115.13W
08/11/2018                   CLARK              NV   FIRE DEPT/RESCUE

            LAS VEGAS FIRE DEPARTMENT REPORTS 4 POWER
            POLES DOWN DUE TO THUNDERSTORM WINDS.

0856 PM     TSTM WND GST     3 SSE THE STRIP         36.07N 115.16W
08/11/2018  M66 MPH          CLARK              NV   ASOS

            WIND GUST TO 66 MPH REPORTED BY MCCARRAN
            AIRPORT ASOS.

0853 PM     TSTM WND GST     1 ENE MOUNTAINS EDGE    36.01N 115.27W
08/11/2018  M61 MPH          CLARK              NV   MESONET

            61 MPH WIND GUSTS RECORDED ON THE SOUTH SIDE
            OF LAS VEGAS.

0850 PM     HAIL             4 NNE APEX              36.38N 114.89W
08/11/2018  E1.00 INCH       CLARK              NV   TRAINED SPOTTER

            SPOTTER REPORTED 1 INCH HAIL AT THE
            INTERCHANGE OF I-15 AND US 93.

0841 PM     TSTM WND GST     1 NNE HENDERSON         36.06N 114.97W
08/11/2018  M69 MPH          CLARK              NV   MESONET

            WIND GUSTS OF 69 MPH MEASURED NORTH OF
            HENDERSON.

0837 PM     TSTM WND GST     2 WNW NELLIS AFB        36.24N 115.07W
08/11/2018  M71 MPH          CLARK              NV   ASOS

            71 MPH WIND GUSTS RECORDED AT NELLIS AIR
            FORCE BASE.

0829 PM     TSTM WND GST     2 SE NORTH LAS VEGAS    36.18N 115.10W
08/11/2018  M60 MPH          CLARK              NV   MESONET

            WIND GUST OF 60 MPH RECORDED ON THE EAST
            SIDE OF THE LAS VEGAS VALLEY.

0829 PM     TSTM WND GST     3 E NORTH LAS VEGAS     36.20N 115.07W
08/11/2018  M61 MPH          CLARK              NV   MESONET

            61 MPH WIND GUSTS MEASURED ON THE EAST SIDE
            OF THE LAS VEGAS VALLEY.

0249 PM     TSTM WND DMG     3 NNE SPRING VALLEY     36.14N 115.23W
08/11/2018                   CLARK              NV   TRAINED SPOTTER

            SHINGLES BLOWN OFF OF TRAINED SPOTTERS
            HOUSE. ESTIMATED WIND GUSTS 70 MPH.

&&
Local storm report, Aug 11, 10:48 PM PDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1048 PM PDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     LIGHTNING        2 WNW NORTH LAS VEGAS A 36.23N 115.23W
08/11/2018                   CLARK              NV   PUBLIC

            LIGHTNING STRUCK A TRANSFORMER AND BEGAN A
            BACKYARD FIRE AT GOWAN AND TORREY PINES.

0919 PM     TSTM WND DMG     2 SW FRENCHMAN MTN      36.16N 115.03W
08/11/2018                   CLARK              NV   PUBLIC

            TREE DOWN OVER FENCE NEAR THE INTERSECTION
            OF CHARLESTON AND HOLLYWOOD RELAYED VIA
            SOCIAL MEDIA.

0902 PM     TSTM WND GST     2 NE SLOAN              35.95N 115.18W
08/11/2018  M75 MPH          CLARK              NV   MESONET

            WIND GUSTS RECORDED OF 75 MPH SOUTH OF
            ENTERPRISE.

0858 PM     TSTM WND GST     3 W DOWNTOWN LAS VEGAS  36.17N 115.19W
08/11/2018  E63 MPH          CLARK              NV   MESONET

            WIND GUSTS OF 63 MPH MEASURED JUST WEST OF
            THE LAS VEGAS STRIP.

0857 PM     TSTM WND GST     3 W DOWNTOWN LAS VEGAS  36.17N 115.19W
08/11/2018  M63 MPH          CLARK              NV   MESONET

            63 MPH WIND GUST REPORTED JUST WEST OF LAS
            VEGAS.

0856 PM     HAIL             1 NNE ANTHEM            35.98N 115.09W
08/11/2018  E1.00 INCH       CLARK              NV   PUBLIC

            1 INCH HAIL WAS ESTIMATED IN CADENCE.

0853 PM     TSTM WND GST     1 NNE MOUNTAINS EDGE    36.02N 115.27W
08/11/2018  M61 MPH          CLARK              NV   MESONET

            WIND GUST OF 63 MPH MEASURED EAST OF I 15
            AND SOUTH OF ENTERPRISE.

0852 PM     TSTM WND GST     2 SW FRENCHMAN MTN      36.16N 115.03W
08/11/2018  M62 MPH          CLARK              NV   MESONET

            62 MPH WIND GUST REPORTED WSW OF LAS VEGAS.

0850 PM     TSTM WND GST     1 ESE SUMMERLIN         36.15N 115.32W
08/11/2018  M62 MPH          CLARK              NV   MESONET

            WIND GUSTS MEASURED AT 62 MPH ON THE WEST
            SIDE OF THE CITY.

0850 PM     HAIL             4 NNE APEX              36.38N 114.89W
08/11/2018  E1.00 INCH       CLARK              NV   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 4 NNE
            APEX. SPOTTER REPORTED 1 INCH HAIL AT THE
            INTERCHANGE OF I 15 AND US 93.

0840 PM     TSTM WND GST     16 NNW WILLOW BEACH     36.09N 114.73W
08/11/2018  M54 MPH          MOHAVE             AZ   MESONET

            NORTH BOULDER BASIN BUOY RECORDED 54 MPH
            WIND GUSTS.

&&
Local storm report, Aug 11, 11:38 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1138 PM PDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     4 WNW SAM BOYD STADIUM  36.11N 115.09W
08/11/2018                   CLARK              NV   PUBLIC

            THUNDERSTORM RELATED WIND GUSTS BLEW DOWN A
            TREE ON THE CORNER OF ANNIE OAKLEY AN HARMON
            ACCORDING TO A SOCIAL MEDIA REPORT.

0930 PM     DUST STORM       1 NW PAHRUMP            36.21N 115.99W
08/11/2018                   NYE                NV   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED ZERO VISIBILITY DUE
            TO DUST IN PAHRUMP.

0915 PM     TSTM WND DMG     1 NW ANTHEM             35.98N 115.11W
08/11/2018                   CLARK              NV   EMERGENCY MNGR

            HENDERSON EM REPORTED SEVEN TREES DOWN IN
            THE SEVEN HILLS AREA. TIME ESTIMATED BY
            RADAR.

0910 PM     TSTM WND DMG     1 NNW GREEN VALLEY      36.06N 115.09W
08/11/2018                   CLARK              NV   EMERGENCY MNGR

            HENDERSON EM REPORTED TWO TREES DOWNED NEAR
            THE INTERSECTION OF WARM SPRINGS ROAD AND LA
            MESA DRIVE. TIME ESTIMATED BY RADAR.

0855 PM     TSTM WND DMG     3 NW SAM BOYD STADIUM   36.12N 115.06W
08/11/2018                   CLARK              NV   PUBLIC

            THUNDERSTORM RELATED WIND GUSTS DAMAGED ROOF
            TO A HOUSE AND AN AWNING.

0850 PM     TSTM WND DMG     3 N GREEN VALLEY        36.09N 115.09W
08/11/2018                   CLARK              NV   PUBLIC

            THUNDERSTORM RELATED WIND GUSTS DAMAGED A
            CAR PORT ACCORDING TO A SOCIAL MEDIA REPORT.

&&

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:03 PM PDTSevere Thunderstorm WarningVEFSan Bernardino42 min
Aug 11, 8:36 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 11, 9:16 PM PDTDust Storm WarningVEFSan Bernardino59 min
Aug 11, 9:25 PM PDTSevere Thunderstorm WarningVEFInyo, San Bernardino65 min
Aug 11, 9:40 PM PDTDust Storm WarningVEFInyo, San Bernardino65 min
Aug 11, 10:06 PM PDTFlash Flood WarningVEFInyo, San Bernardino3 hr
Aug 11, 11:30 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 11, 11:43 PM PDTDust Storm WarningVEFInyo, San Bernardino32 min
Aug 12, 12:01 AM PDTDust Storm WarningVEFInyo, San Bernardino96 min

Nearby

Flash Flood Warnings in California, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.